# SDR AALA2018052989021

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 3,963 hours, 1,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR KEEPERS STUCK DOWN.  REMOVED DEBRIS FROM GIRT BAR FITTING, CLEANED IAW AMM 52-31-11. OPS CHECKED GOOD,  DOOR OPENS & CLOSES.  AIRCRAFT WAS GROUNDED.
